# SDR WTAA960142B

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120284
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retraction Jack
- Part number: 1959500003
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - RIGHT MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT WAS FERRIED TO FAT.  MAINTENANCE ADJUSTED RIGHT MAIN LANDING GEAR RETRACTION JACK AND UPLOCK PROXIMITY SENSOR.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
